# SDR AALA201711249005

- Difficulty date: November 19, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 7,606 hours, 3,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 776628
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CARD 25-94-01, TESTED THE CIDS1,  FAILED BATTERY PACK 11WL. REPLACED THE BATTERY PACK IAW 33-51-38.
